# SDR REXA2016022500419

- Difficulty date: February 25, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 23,810 hours, 20,987 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY AFT PRESS BULKHEAD FWD FACE ABOVE FLOOR HAS SMALL CHAFED AREAS IN 8 PLACES.  REMOVED 8 EACH CHAFE MARKS & FOUND 17 EACH CHAFE MARKS TO BE WITHIN LIMITS AFTER BLEND OUT IAW REO 601R-53-61-2155 REV A .  PAD UP .051" MIN REMAINING, .051" MIN ALLOWED, 063" ORIGINAL.  WEB POCKETS .038" MIN REMAINING, .029" MIN ALLOWED & .043" ORIGINAL.  INSTALLED REPAIR DOUBLER IAW REO 601R-53-61-1285 REV D TO DAMAGE BEYOND LIMITS AT RBL 18 WL 103, STATION 621.  PAD UP .046" MIN REMAINING, .051" MIN ALLOWED & .063" ORIGINAL.
